# SDR ASAA2022032537779

- Difficulty date: March 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 33,197 hours, 10,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: UNKNOWN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FLIGHT DECK CONT CAB/FLIGHT DECK CONTROL ZONE TEMP LIGHT ILLUMINATED ON RECALL. IT RESET WHEN MASTER CAUTION PUSHED. QRH 2.22 COMPLETE. GROUNDED - YES. ACCOMPLISHED BITE PROCEDURE FOR BOTH PACK TEMPERATURE CONTROLLERS PER B737-900 FIM 21-62 TASK 801, BOTH CONTROLLERS LOGGED FLIGHT DECK TRIM VALVE FAULT. C/W FIM 21-62 TASK 833 AND CIRCUIT BREAKER RESET PROCEDURE, FAULT CLEARED.
